# SDR ASAA2024081351759

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 40,612 hours, 12,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008, FOUND LH AFT SLIDE/WING LIGHT AND LH SLIDE LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY WITH BATTERY PACK M1670 . REF AMM 33-51-06/201. OPS CHECK GOOD. A/C OK FOR SERVIICE.
